question-icon

What causes gastritis and flatulence inspite of being on Metformin?

default
Posted on Tue, 26 May 2015
Question: Iam taking glimipiride2mg with 1000mg metmorminSR TWO times per day after starting this dose i got gastities with flatulance,can you modify the dosage.
doctor
Answered by Dr. Divakara (55 minutes later)
Brief Answer:
Can modify after knowing your blood sugar levels.

Detailed Answer:
Hi

Greetings from Dr.Divakara.P
Thanks for posting your query.


Your flatulence and Gastritis is due to Metformin. Before advising on dose reduction I need to know whether your blood sugars are under control with the present dose or it is high.

This is important because if your blood sugars are high then you may require a different medication instead of Metformin.

So kindly let me know your sugar levels on the present medication.

Will be looking forward for your reply.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes gastritis and flatulence inspite of being on Metformin?

Brief Answer: Can modify after knowing your blood sugar levels. Detailed Answer: Hi Greetings from Dr.Divakara.P Thanks for posting your query. Your flatulence and Gastritis is due to Metformin. Before advising on dose reduction I need to know whether your blood sugars are under control with the present dose or it is high. This is important because if your blood sugars are high then you may require a different medication instead of Metformin. So kindly let me know your sugar levels on the present medication. Will be looking forward for your reply. Regards.